# SDR UIEA2019050904158

- Difficulty date: May 9, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 89,345 hours, 19,312 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING "CABIN ALT. AUTO 1" STATUS MESSAGE - CLEARED ON ENGINE SHUTDOWN. ( PERFORMED BOTH LEFT AND RIGHT CABIN PRESSURE BITE PROCEDURES PER FIM 21-31-00/101. NO FAULTS FOUND DURING BITE TEST. OPS CHECK NORMAL.  )
